# SDR DALA2024040203988

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 108,623 hours, 15,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Missing
- Location: Slide Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 DURING WRK CARD 2560-2605-RH FOUND VERY AFT LATCH SPRING MISSING. SLIDE COMPARTMENT DOOR LATCH 4. CORRECTIVE ACTION: REPLACED. SAME PER B767 AMM 25-64. NO ADJ NEEDED. OPS OK. (5556186)
